Please note that this programme is likely to be slightly changed over the next couple of days.
8am – Registration starts
9.00am – Opening keynote
9.15am – “Is Britain better off in the EU with opt-outs, or out with opt ins? – A pragmatic view of Brexit” with Olivier Morel (CCE UK), Seb Dance (MEP for London) and John Peet (The Economist).
9.35am – “The impact of Brexit on the economy, business and trade ” Vicky Pryce (economist)
9.55am – “Here for Good” with Isabella Mosselmans and Tahmid Chowdhury, in conversation with Claudia Delpero (Europe Street News)
10.20am – “Types of companies relocating in & out of the UK and why .” with Andrew Elliman (AGS 360) and Patricia Connell (FranceInLondon.com) in converstation with Peter Alfandary
10.40am – “With the approach of globalisation how to use new technologies to structure your business. It’s not just for Amazon and Facebook.” with Fabien Bénédicte Suant (Partner / CHAPLIN, BÉNÉDICTE & Co.).
10.55am – 20 min. Break
11.15am – “How to heal society in the midst of Brexit” with Jo Swinson (Deputy Leader of Lib Dems, Liberal Democrat MP for East Dunbartonshire constituency, Former Business Minister)
11.25am – “These Islands: a nation of businessmen and entrepreneurs” with Michael Jary (OC&C Strategy Consultant)
11.45pm – “These Islands: Uniting Not Dividing” with Philippe Auclair (Journalist) and Tom Holland (Historian)
12.10pm – “Pro-European Groups join forces in the national interest.” Chuka Umunna (Labour MP for Streatham) in conversation with Henry Porter (Vanity Fair).
12.30pm – “What other EU countries are doing to attract UK based entrepreneurs and businesses” with Alexandre Holroyd (French MP representing the French living in Northern Europe) and Olivier Cadic (Senator of the French living abroad).
12.50pm – “Retaining EU staff and attracting talent to the UK post Brexit” Emmanuelle Ries (Managing Partner ) and Koshi Blavo Barna (Senior Immigration Consultant) at EBL Miller Rosenfalck.
1.15pm – “Will Brexit affect the rights of employees.?” with Sue Ferns (Prospect) and Richard Corbett (Labour MEP) in conversation with Peter Alfandary.
1.40pm – 20 min. Break
2.00pm – “Brexit’s non-violent civil war can be stopped” Sir Vince Cable (Leader of the Liberal Democrat party and MP for Twickenham)
2.25pm – “Scotland and the Union: UK or Europe?” Stephen Gethins (SNP MP)
2.45pm – “Wealth structuring and UK tax planning in preparation for Brexit” with George Merrylees (Partner at Irwin Mitchell LLP) in conversation with David Blanc (Partner at LGT Vestra).
3.05pm – “Brexit and democracy” with Caroline Lucas (MP for Brighton Pavilion and co-Leader of the Green Party), Tom Brake Tom Brake (Lib Democrate MP for Carshalton & Wallington, LibDem Spokesperson for Exiting the EU and International Trade and Shadow First Secretary of States) and Mary Honeyball (Labour MEP for London) in conversation with Anushka Asthana (Political Editor of The Guardian)
3.30 – 20 Min Break
3.45pm – “The NHS on a drip without the EU” with Dr Mike Galsworthy (Programme Director of Scientists for EU)
4.05pm – “J’accuse” Keynote by Professor AC Grayling (Founder of the New College of the Humanities) followed by Q&A
4.30pm – “The Poles experiencing Brexit” with Dorota Darnell and other Polish citizens)
4.45pm – “Tactical voting and principals above politics” with Eloise Todd (CEO of Best for Britain), Hugo Dixon (InFacts) and Roger Casale (CEO of New Europeans) in conversation with Matt Kelly (The New European)
5.15pm – 45 min. Break
6.00pm – “In Limbo: the human cost of Brexit” Elena Remigi (In Limbo), followed by Veronique Martin (In Limbo)
6.15pm – “Call to EU citizens to cast your vote at the local elections!” Gina Miller (activist) – Keynote and Q&A.
6.40pm – “What are your EU citizenship rights and who is fighting to protect them” with Anne-Laure Donskoy (The3Million), Niccolò Milanese (Founder of European Alternative) and Olivier Cadic, in conversation with Eric Albert (UK Correspondent for Le Monde).
7.15pm – “Status of EU citizens in the UK: what you need to know, what you need to do” with Andrew Tingley (Immigration Lawyer and Partner, Kingsley Napley LLP), Kim Vowden (Immigration Lawyer, Kingsley Napley LLP), Stacey Nevin (Family Lawyer, Kingsley Napley LLP) followed by Q&A.
8.00pm – “Our Future, Our Choice” Panel with the four co-founders: Lara Spirit, Will Dry, Femi Oluwole and Calum Millbank
8.15pm – “The Great British Stop Brexit march 20.10.18″ – Peter French
8.20pm – “Open Britain, campaigning against a hard and destructive Brexit.” with Executive Director James McGrory.
8.40pm – Debrief – with Niccolò Milanese (Founder of European Alternative), Nicolas Hatton (The3Million) and Julien Planté (Beau Travail)
8.55pm – Closing with Patricia Connell (CEO of French Fairs Ltd organisers of Brexit: Should I Stay or Should I Go)